Global well-posedness of the spatially homogeneous Hubbard-Boltzmann equation

Jani Lukkarinen, Peng Mei, Herbert Spohn

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalCommunications on Pure and Applied Mathematics
Volume68
Issue number5
Pages (from-to)758-807
Number of pages50
ISSN0010-3640
DOIs
Publication statusPublished - 1 May 2015
MoE publication typeA1 Journal article-refereed

Fields of Science

  • math-ph
  • math.MP
  • quant-ph
  • 82C10, 82C40, 35Q20
  • 111 Mathematics

Cite this